# SDR SWAA2021081089005

- Difficulty date: June 3, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 13,780 hours, 6,097 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flap
- Condition: Broken
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FLAPPER DOOR SPRINGS BROKEN ( FWD CARGO DOOR EXTERIOR HANDLE RECESS/HINGE SPRINGASSEMBLIES ) / CLEARING DMA LOG PAGE# 0298258REMOVED & REPLACED FWD CARGO FLAPPER DOOR. REFERENCE 51-40-02 THIS ACTION CLEARS MEL 52-25-02. CL# 76928
